# SDR SWAA2023073176430

- Difficulty date: July 7, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO R/H SIDE UNDER TRANSITION ANGLE (SIDE-PLATE) RBL. 21 WEB/INTERCOSTAL HAS CORROSION AROUND NUT-PLATE HOLES. STA. 747-767. AFT. CARGO R/H SIDE UNDER TRANSITION ANGLE (SIDE-PLATE) RBL. 21 WEB/INTERCOSTAL HAS CORROSION AROUND NUT-PLATE HOLES.<[01] REMOVED AND REPLACED WITH NEW INTERCOSTAL PER SRM 51-40-02
